# SDR UPS06547577

- Difficulty date: July 5, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 22,525 hours, 15,408 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N305040
- Condition: Damaged
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 ENG PYLON AFT FAIRING, O/B FWD SKIN-END DAMAGED.  NR 2 ENG PYLON AFT FAIRING, O/B FWD SKIN REPAIR HAS BEEN ACCOMPLISHED PER FINAL EA 757-5451-27-A1505 AND UPS ENGINEERING FILE NUMBER: 757-54-20056.
